Access count of this item: 109

Files in This Item:
File Description SizeFormat 
1154-6.pdf453.08 kBAdobe PDFView/Open
Title: ON THE MILNOR $K$-THEORY OF COMPLETE DISCRETE VALUATION FIELDS (Algebraic number theory and related topics)
Authors: 中村, 仁也  KAKEN_name
Author's alias: Nakamura, Jinya
Issue Date: May-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1154
Start page: 50
End page: 54
Appears in Collections:Algebraic number theory and related topics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.